Reply To: Relapse
Collins22, thanks for you story and your history with this awful disease.
As I noted, I started to relapse in July. My prednisone was upped to 60mg, which I stayed at for most of the summer. I began to taper in September and I’m down to 15mg a day. Like I told my Doctor, the only thing Prednisone does me for is put weight on. I ballooned to 230 pounds! I’m miserable from the weight. Since I reduced the steroids to 15mg, I’ve been able to shed a few pounds over the last couple of weeks. I shed 6 pounds since I reduced the prednisone dosage.
Additionally, over the last 3 treatments of IVig, my doctor increased my dosage.I think the increased dosage has had a positive effect.
Since then, I’ve seen an uneven, but positive results.
-the numbness in my hands has gone away.
-some days I feel downright miserable, with numbness in my calves and feet. I’m tired and easily winded.
-other days, I might feel horrible in the morning, but by noon, suddenly, the numbness in feet and legs recedes and I get a burst of energy. Then again, by evening, I run out of energy and feel exhausted.
-then other days, I feel good. The numbness in my feet and calves is minimal and I have a good amount of stamina.
So, over the last 3 weeks, with the increase dosage of IVig, I’ve at least seen improvement. While very uneven, it at least seems headed in the right direction.